MathSciNet Relay Station
MathSciNet bibliographic data
MR2769372 93B36 (93E11)
Zong, Guangdeng; Hou, Linlin; Wu, Yuqiang Robust $l_2-l_\infty$ guaranteed cost filtering for uncertain discrete-time switched system with mode-dependent time-varying delays. Circuits Systems Signal Process. 30 (2011), no. 1, 17–33.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement